# SDR 03FDEA02211

- Difficulty date: December 16, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Panel
- Part number: NWM67881
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MODULE CHILLER SECTION, BOTTOM PANEL (FLOOR) BULGING, FOUND WITH CORROSION.  GALLEY MODULE CHILLER SECTION, BOTTOM PANEL (FLOOR) REMOVED AND   REPLACED WITH NEW PLATE AS PER FEDEX EA 1-2530-75179, EQUIPMENT/FURNISHINGS - GALLEY - G3B GALLEY MODULE CHILLER COMPARTMENT FLOOR REPAIR / REMOVAL / REPLACEMENT.
